MathSciNet Relay Station
MathSciNet bibliographic data
MR771468 (86j:60138) 60H10
Engelbert, H. J.; Schmidt, W. On solutions of one-dimensional stochastic differential equations without drift. Z. Wahrsch. Verw. Gebiete 68 (1985), no. 3, 287–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement